# SDR TSAA0253036

- Difficulty date: January 8, 2002
- Submitted: March 12, 2002
- Operation: Air carrier
- Aircraft: N819AL
- Make and model: Boeing 737-25A
- Aircraft serial: 23791
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C372771
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED A 2.5 INCH CRACK ON THE FUSELAGE SKIN AT BS 727 JUST BELOW STRINGER 19 RT.  VERIFIED CUTOUT USING HFEC.  FABRICATED AND INSTALLED A REPAIR DOUBLER IAW SRM 53-30-3 PAGE 11 FIGURE 6.  AIRCRAFT RETURNED TO SERVICE.  (M)
